# SDR CA090706009

- Difficulty date: June 27, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,537 hours
- Engine: Pwa PT6T3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 3017393
- Condition: Cracked
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ON NR 1 ENGINE START UP THE PILOT NOTED A SLOW AND HUNG START AND WAS UNABLE TO SPOOL ENG TO 100 PERCENT, MX PRESSURE CHECKED PNEUMATIC SYS AND FOUND AIR LEAKING FROM A CRACKED PNEUMATIC TUBE NEAR FLARE AT P3 FILTER.
